Proportional rules for state contingent claims


Ertemel S., Kumar R.

INTERNATIONAL JOURNAL OF GAME THEORY, vol.47, no.1, pp.229-246, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1007/s00182-017-0585-7
  • Journal Name: INTERNATIONAL JOURNAL OF GAME THEORY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Social Sciences Citation Index (SSCI), Scopus
  • Page Numbers: pp.229-246
  • Istanbul Technical University Affiliated: Yes

Abstract

We consider rationing problems where the claims are state contingent. Before the state is realized individuals submit claims for every possible state of the world. A rule distributes resources before the realization of the state of the world. We introduce two natural extensions of the proportional rule in this framework, namely, the ex-ante proportional rule and the ex-post proportional rule, and then we characterize them using standard axioms from the literature.